MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP ELITE 12CM ANGLED ATTACHMENT; DRILLS, BURRS, TREPHINES & ACCESSORIES (SIMPLE, POWERED)

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP ELITE 12CM ANGLED ATTACHMENT; DRILLS, BURRS, TREPHINES & ACCESSORIES (SIMPLE, POWERED)
Catalog Number 5407120472
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/21/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported after procedure that the ring fell off the attachment.There is no patient involvement or adverse consequences.

Brand Name
ELITE 12CM ANGLED ATTACHMENT
Common Device Name
DRILLS, BURRS, TREPHINES & ACCESSORIES (SIMPLE, POWERED)
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
Manufacturer (Section G)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
Manufacturer Contact
kelsey barla
1941 stryker way
portage, MI 49002
2693237700
MDR Report Key22939396
Report Number3015967359-2025-01427
Device Sequence Number9920108
Product Code HBE
UDI-Device Identifier07613327096576
UDI-Public(01)07613327096576
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K190172
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation 505
Type of Report Initial
Report Date (Section B) 09/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number5407120472
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/11/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/26/2025
Initial Report FDA Received Date09/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/18/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown